# SDR CA140225015

- Difficulty date: February 19, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech 200BEECH
- Aircraft time: 13,396 hours
- Engine: Pwa PT6A41
- System (JASC): 5245 · Air Conditioning Doors
- Part: Flapper Valve
- Part number: 13022
- Condition: Failed
- Location: Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) BOTH INTERNAL FLAPPER VALVE APPEAR TO USE THE CHAMBER WALLS AS A MECHANICAL STOP, OVER YEARS OF USE, THE FLAPPER VALVES HAVE WORN A GROVE IN THE CHAMBER AND 1 SIDE HAS WORN THROUGH RESULTING IN 2 AIR LEAKS, CAUSING PRESSURIZATION ISSUES.  IT IS ALSO WORTHY TO NOTE THAT BOTH VALVES ARE ALSO DEFORMED DUE TO CONTACT WITH THE CHAMBER SIDES.
